Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 24, 2010, 1:59 AM CDT for Clinton County, Missouri. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2010, 1:59 AM CDT (06:59 UTC)
- Expired
- Apr 24, 2010, 2:16 AM CDT
- In force
- 17 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Clinton County, MO
The radar
The Pleasant Hill radar (KEAX), 88 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 10:58 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1301 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
781
WUUS53 KEAX 240659
SVREAX
MOC049-240730-
/O.NEW.KEAX.SV.W.0049.100424T0659Z-100424T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
159 AM CDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLINTON COUNTY IN NORTHWEST MISSOURI...
* UNTIL 230 AM CDT
* AT 153 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM STEWARTSVILLE TO
TRIMBLE...AND WERE TRAINING NORTHEAST AT 50 MPH. QUARTER SIZED HAIL
WAS RECENTLY OBSERVED AT THE KANSAS CITY INTERNATIONAL AIRPORT AS
WELL AS IN GOWER.
* LOCATIONS IMPACTED INCLUDE...
PLATTSBURG...CAMERON...TURNEY AND SURROUNDING COMMUNITIES.
THIS EXTENDS THE WARNING THAT WAS PREVIOUSLY IN EFFECT FOR CLINTON
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI.
LAT...LON 3946 9444 3946 9461 3950 9461 3973 9453
3974 9433 3974 9423
TIME...MOT...LOC 0657Z 217DEG 61KT 3974 9441 3954 9454
WIND...HAIL <50MPH 1.00IN
$$
BOOKBINDER1 follow-up statement
517
WWUS53 KEAX 240716
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
216 AM CDT SAT APR 24 2010
MOC049-240726-
/O.CAN.KEAX.SV.W.0049.000000T0000Z-100424T0730Z/
CLINTON MO-
216 AM CDT SAT APR 24 2010
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO DEKALB
COUNTY...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS IN THE CAMERON AREA FOR ANOTHER 10 TO 15 MINUTES.
LAT...LON 3946 9444 3946 9461 3950 9461 3973 9453
3974 9433 3974 9423
TIME...MOT...LOC 0716Z 217DEG 61KT 4000 9415 3980 9429
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 1:03 AM CDT, 56 minutes earlier.
Area forecast discussion, Apr 24, 1:03 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 103 AM CDT SAT APR 24 2010 .DISCUSSION... /443 PM CDT FRI APR 23 2010/ UPPER LEVEL LOW CURRENTLY IN WESTERN KANSAS WILL BE THE MAIN PLAYER IN OUR WEATHER OVER THE WEEKEND. BESIDES THE SEVERE POTENTIAL WITH STORMS DEVELOPING IN KANSAS...ANOTHER AREA OF STORMS WILL BE OCCURRING IN THE DEEPER LAYER OF MOISTURE THAT RESIDES ACROSS THE SOUTHEAST HALF OF MISSOURI THIS AFTERNOON. THE NOSE OF THE UPPER JET WITH DIFFLUENCE ALOFT AHEAD OF IT WILL BE FOCUSED IN THIS REGION. A WEAK WAVE MOVING OUT OF NORTHERN ARKANSAS WILL AID IN THE INITIATION OF THE STORMS. THIS CONVECTION WILL GRADUALLY SWING EAST TONIGHT AS THE UPPER LOW PROGRESSES INTO CENTRAL KANSAS AND THE DEEPER MOISTURE FEED IS SHUNTED A LITTLE FURTHER TO THE EAST. FOR THE DAY ON SATURDAY THE UPPER LOW PROGRESSES INTO EASTERN MISSOURI DURING THE MORNING HOURS AND STARTS TO UNDERGO A REORGANIZATION AS IT HEADS INTO MISSOURI DURING THE AFTERNOON AS THE UPPER JET ROTATES AROUND TO THE NORTH CREATING AN OCCLUDING SYSTEM OVER THE OHIO VALLEY BY SATURDAY EVENING. THE UPPER COLD POOL ASSOCIATED WITH THIS LOW WILL BE OVER THE FORECAST AREA IN THE AFTERNOON WITH STEEPENING LAPSE RATES. ADEQUATE MOISTURE SHOULD STILL BE WRAPPING INTO THIS SYSTEM TO SUPPORT SHOWERS AND THUNDERSTORMS WITH THIS UPPER LOW. THE BIG QUESTION IS WHETHER THE SHEAR WILL BE SUFFICIENT TO PRODUCE ROTATION IN ANY OF THE STORMS. FOR SUNDAY...THE UPPER LOW WILL BE MOVING INTO THE SOUTHERN GREAT LAKES...BUT AN ADDITIONAL WAVE ROTATING AROUND THIS LOW WILL BE AFFECTING THE FORECAST AREA WHICH MAY STILL PRODUCE SHOWERS. A BRIEF PERIOD OF UPPER RIDGING WILL MOVE THROUGH THE REGION ON MONDAY MORNING...BUT ANOTHER SHORT WAVE DROPPING SOUTHEAST OUT OF WESTERN CANADA WILL BE ARRIVING BY MONDAY NIGHT AND INTO TUESDAY. THIS SYSTEM WILL BE ACTING MORE LIKE A WINTERTIME CLIPPER TYPE SYSTEM...WITH THE BETTER CHANCE OF SHOWERS TO THE NORTH AND EAST OF THE LOW. AT THIS POINT WILL JUST GO WITH LOW POPS AS THE TIMING OF THIS SYSTEM AND EXACT TRACK IS STILL A BIT UNCERTAIN. FURTHER OUT...A PERIOD OF STRONGER UPPER RIDGING WILL BE MOVING THROUGH MIDWEEK...BUT ANOTHER STRONGER SHORT WAVE WILL BE MOVING ONSHORE IN THE WEST...AND IS EXPECTED TO BECOME A PLAYER IN OUR WEATHER TOWARD THE END OF THE WEEK. THIS SYSTEM MAY HAVE THE POTENTIAL OF SETTING OFF STRONG STORMS IN THE REGION LATER ON THURSDAY AND INTO FRIDAY...SO IT LOOKS LIKE ANOTHER ROUND OF SPRINGTIME WEATHER. PC && .AVIATION... 06Z...TSRA DEVELOPING IN PROXIMITY OF THE TAF SITES WILL CONTINUE THROUGH THE NEXT FEW HOURS BEFORE MOVING NORTHEAST OF THE AREA. MAINLY SMALL HAIL IS POSSIBLE BUT WILL LEAVE OUT OF THE TAF. AREA OF IFR/MVFR STRATUS OVER SOUTHERN INTO CENTRAL MISSOURI MAY MAKE IT NORTHWESTWARD INTO THE KMCI/KMKC AREAS BEFORE SUNRISE. EXPECT VFR SCT-BKN STRATOCU DURING THE DAY SATURDAY. WILL CONTINUE THE PROB30 GROUP IN THE AFTERNOON AND EVENING FOR THE POTENTIAL OF SHOWERS WITH THE UPPER LOW DRAWING CLOSER. MAY EVEN BE SOME THUNDER SO WILL INCLUDE A MENTION OF A CB. NRR && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Apr 23, 7:03 PM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 703 PM CDT FRI APR 23 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-250015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 703 PM CDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT AN AREA OF THUNDERSTORMS ACROSS THE EASTERN PORTIONS OF THE OUTLOOK AREA IN CENTRAL EASTERN MISSOURI WILL CONTINUE TO LIFT TO THE NORTH AND EAST THIS EVENING...CROSSING A SURFACE WARM FRONT STRETCHING FROM NEAR NEBRASKA CITY SOUTHEAST TO CHILLICOTHE AND NORTH OF COLUMBIA. GIVEN AMPLE INSTABILITY AND LOW LEVEL SHEAR PARAMETERS THE POTENTIAL DOES EXIST FOR STRONG TO SEVERE THUNDERSTORMS ACROSS CENTRAL MISSOURI. GIVEN THE LOCATION OF THE WARM FRONT...AN ENHANCED TORNADIC THREAT WILL PERSIST IN AREAS FROM CHILLICOTHE TO MARSHALL AND MOBERLY AND KIRKSVILLE THIS EVENING. FURTHER TO THE WEST AND NORTHWEST...A DRYLINE REMAINS SITUATED ACROSS EAST CENTRAL KANSAS. WHILE THUNDERSTORM ACTIVITY HAS BEEN SLOW TO DEVELOP IN NORTHEAST KANSAS AND NORTHWESTERN MISSOURI...THERE REMAINS A LOW PROBABILITY FOR ADDITIONAL DEVELOPMENT LATER THIS EVENING AS A DISTURBANCE APPROACHES FROM THE SOUTHWEST. SHOULD THUNDERSTORMS DEVELOP...INSTABILITY AND SHEAR PARAMETERS REMAIN SUFFICIENT FOR THE DEVELOPMENT OF ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS. WHILE A LOW PROBABILITY...AN ISOLATED TORNADO CANNOT BE RULED OUT ESPECIALLY NEAR AN EXISTING BOUNDARY IN NORTHWESTERN MISSOURI. ANY THUNDERSTORMS WHICH DEVELOP TO THE WEST AND NORTHWEST WOULD MOVE ACROSS THE OUTLOOK AREA LATER THIS EVENING AND THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE UPPER LOW RESPONSIBLE FOR TODAY'S THUNDERSTORMS WILL PASS OVERHEAD THE OUTLOOK AREA ON SATURDAY. AT THIS TIME...IT DOES APPEAR THAT SUFFICIENT INSTABILITY AND LITTLE INHIBITION WILL LEAD TO THE DEVELOPMENT OF THUNDERSTORMS AS EARLY AS NOON ON SATURDAY. PRIMARY THREATS WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL. WHILE PROBABILITIES REMAIN VERY LOW...AN ISOLATED TORNADO MAY ALSO BE POSSIBLE NEAR EXISTING BOUNDARIES. THE THREAT OF THUNDERSTORMS SHOULD DIMINISH BY SUNSET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN CENTRAL MISSOURI THIS EVENING...AND MAY ALSO BE NEEDED IN NORTHEASTERN KANSAS AND WESTERN MISSOURI LATER THIS EVENING. SPOTTER ACTIVATION MAY ALSO BE NEEDED SATURDAY AFTERNOON. DUX
In the hours before
Local storm report, Apr 24, 12:53 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL LANSING 39.25N 94.89W
04/24/2010 M0.75 INCH LEAVENWORTH KS PUBLIC
DIME SIZE HAIL FALLING..COVERED GROUND. ALSO HEAVY RAIN
&&
KBRONISSpecial weather statement, Apr 24, 12:56 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 AM CDT SAT APR 24 2010 KSZ102-MOZ002-004-011>013-020-021-028-240645- ANDREW MO-BUCHANAN MO-CLINTON MO-DE KALB MO-DONIPHAN KS-GENTRY MO-HOLT MO-NODAWAY MO-PLATTE MO- 1256 AM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NODAWAY... SOUTHWESTERN GENTRY...SOUTHEASTERN HOLT...BUCHANAN...WESTERN CLINTON...NORTHERN PLATTE...WESTERN DEKALB...ANDREW AND EASTERN DONIPHAN COUNTIES UNTIL 145 AM CDT... AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM WATHENA TO DEARBORN...AND MOVING NORTHEAST AT 40 MPH. A BRIEF DOWNPOUR AND HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS AS THEY DEVELOP TO THE NORTHEAST. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ELWOOD...ST. JOSEPH...COUNTRY CLUB VILLA... SAVANNAH...GOWER...PLATTSBURG...LATHROP...DEARBORN... AMAZONIA...EDGERTON...TRIMBLE...FILLMORE...AGENCY... STEWARTSVILLE...CLARKSDALE...UNION STAR...KING CITY... FAUCETT...ROSENDALE AND REA. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4029 9459 3949 9430 3944 9493 4009 9513 TIME...MOT...LOC 0556Z 216DEG 36KT 3987 9493 3952 9482 BOOKBINDER
Local storm report, Apr 24, 1:12 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
112 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL 3 W AGENCY 39.66N 94.80W
04/24/2010 E1.00 INCH BUCHANAN MO STORM CHASER
MIXED WITH NICKEL SIZED HAIL
&&
SFORTINLocal storm report, Apr 24, 1:33 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
133 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM HAIL EDGERTON 39.51N 94.63W
04/24/2010 E1.00 INCH PLATTE MO TRAINED SPOTTER
NICKEL AND QUARTER SIZED HAIL REPORTED BETWEEN 125 AND
128 AM AT EDGERTON, MO.
&&
KBRONISLocal storm report, Apr 24, 1:41 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
141 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM HAIL GOWER 39.61N 94.59W
04/24/2010 M1.00 INCH CLINTON MO TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL FELL AT 132. PENNY SIZE HAIL
STILL FALLING.
&&
KBRONISLocal storm report, Apr 24, 1:54 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM HAIL KCI AIRPORT 39.30N 94.72W
04/24/2010 M1.00 INCH PLATTE MO CO-OP OBSERVER
QUARTER SIZE HAIL FELL FOR 10 MIN. KCI OBSERVER.
&&
KBRONISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 10:33 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 27 min |
| Apr 23, 10:51 PM CDT | Special Weather Statement | EAX | Nodaway | 24 min |
| Apr 23, 11:01 PM CDT | Special Weather Statement | EAX | Andrew | 29 min |
| Apr 24, 12:41 AM CDT | Special Weather Statement | EAX | Platte | 49 min |
| Apr 24, 12:56 AM CDT | Special Weather Statement | EAX | Andrew, Buchanan, Clinton | 49 min |
| Apr 24, 1:04 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, Platte | 26 min |
| Apr 24, 1:14 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 15 min |
| Apr 24, 1:28 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 32 min |
| Apr 24, 1:39 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 22 min |
| Apr 24, 1:47 AM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 28 min |
| Apr 24, 2:12 AM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 20 min |
| Apr 24, 2:25 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison | 35 min |
| Apr 24, 2:28 AM CDT | Special Weather Statement | EAX | Daviess | 47 min |
| Apr 24, 2:51 AM CDT | Special Weather Statement | EAX | Mercer | 24 min |
| Apr 24, 3:01 AM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 44 min |
| Apr 24, 4:30 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston, Sullivan | 30 min |
| Apr 24, 4:40 AM CDT | Special Weather Statement | EAX | Sullivan | 35 min |
| Apr 24, 5:08 AM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 22 min |
| Apr 24, 9:00 AM CDT | Special Weather Statement | EAX | Carroll | 45 min |
| Apr 24, 11:06 AM CDT | Flood Watch | EAX | Adair, Chariton, Cooper, Howard, Linn, Macon and 6 more | 13 hr |
| Apr 24, 12:44 PM CDT | Special Weather Statement | EAX | Nodaway | 46 min |
| Apr 24, 12:57 PM CDT | Special Weather Statement | EAX | Nodaway | 33 min |
| Apr 24, 1:01 PM CDT | Special Weather Statement | EAX | DeKalb | 29 min |
| Apr 24, 1:06 PM CDT | Special Weather Statement | EAX | Daviess | 24 min |
| Apr 24, 1:16 PM CDT | Special Weather Statement | EAX | Gentry | 29 min |
| Apr 24, 1:25 PM CDT | Special Weather Statement | EAX | Gentry | 50 min |
| Apr 24, 1:35 PM CDT | Special Weather Statement | EAX | Nodaway | 25 min |
| Apr 24, 1:42 PM CDT | Special Weather Statement | EAX | Gentry | 33 min |
| Apr 24, 1:45 PM CDT | Special Weather Statement | EAX | Atchison | 30 min |
| Apr 24, 1:48 PM CDT | Special Weather Statement | EAX | Nodaway | 27 min |
| Apr 24, 2:04 PM CDT | Special Weather Statement | EAX | Gentry, Nodaway | 56 min |
| Apr 24, 2:34 PM CDT | Special Weather Statement | EAX | Mercer | 26 min |
| Apr 24, 2:56 PM CDT | Special Weather Statement | EAX | Atchison, Holt | 64 min |
| Apr 24, 3:03 PM CDT | Special Weather Statement | EAX | Putnam | 27 min |
| Apr 24, 4:09 PM CDT | Areal Flood Advisory | EAX | Cooper, Howard, Randolph | 6 hr |
| Apr 24, 5:05 PM CDT | River Flood Warning | EAX | Cooper | 33 hr |
| Apr 24, 5:05 PM CDT | River Flood Warning | EAX | Howard | 33 hr |
| Apr 24, 5:05 PM CDT | River Flood Warning | EAX | Cooper | 58 hr |
| Apr 24, 5:51 PM CDT | Flash Flood Warning | EAX | Cooper, Howard | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.